Can you take desyrel (trazodone) clonazepam and ativan?

Desyrel/Benzos. I would not advise taking 2 Benzodiazepines (Ativan (lorazepam) & Klonopin) at same time.
Unusual combo. Yes, but only under the supervision of a physician and you should know the exact reason for taking each medication.

Related Questions

What is the best way to take Trazodone, and should I use it with the Klonopin (clonazepam) he also prescribed (but I have yet to fill)?

Best way w/ Rx(s) ALWAYS discuss these things when a Dr prescribes a drug. In this case there are warnings of risks for these being both used. You might be dizzy, confused and must avoid activities that might demand full attention (driving, etc). Call to ask if they are aware of the mix. Be careful - it's important. Best! Read more...

If you have sleep apnea is ativan or klonopin (clonazepam) a better choice for sleep. Right now I take klonopin (clonazepam)....Thoughts on trazadone for sleep..

Sleep Apnea. The most effective treatment for sleep apnea is cpap/autopap. Benzodiazepines ;#40;ativan, klonopin, valium, xanax;#41; although effective are not indicated, and may affect respiratory center. Trazodone is a very good alternative as well as Benadryl or vistaril for their decongestant effect. Ambien or Lunesta (eszopiclone) can help early insomnia. Please have a breathing disorder specialist prescribe a CPAP trial. Read more...
Neither. Neither Ativan nor Klonopin (clonazepam) is fda indicated as sleep medication, although these calm anxiety and can assist sleep through this pathway. Trazodone is an antidepressant often used to aid sleep. Depression can significantly disrupt sleep -- and it's possible to have this as well as sleep apnea. A psychiatrist can evaluate and help treat this problem. Has a sleep mask been prescribed for you? Read more...
Insomnia. And apnea are classified in the category of dyssomnias. These are sleep disorders associated with excessive sleepiness as a result of difficulty initiating or maintaining sleep. Treatment for apnea is cpap. Ativan and Klonopin (clonazepam) are the same group (benzos) and equally effective for short term treatment for insomnia. Trazodone is often used for sleep, but can not be effective without depression. Read more...

I have been taking 40 mg of Paxil (paroxetine) for panic disorder and anxiety. I also take trazodone, restoril, and klonopin. Oddly, I've lost a few pounds without trying. Could it be a side effect of the paxil (paroxetine)?

It could. Be a result of getting better control of anxiety and thus improvement in the reward system. Trazadone with Paxil (paroxetine) changes the profile of Paxil (paroxetine) by disinhibiting cellular production of noerpi and dopamine. It does so by partially stimulating some seratonin receptors, some people gain weight with anxiety, some lose weight, you may be losing because of better symptom control. Gd luck. Read more...
Not likely. Paxil (paroxetine) is more known 4 weight gain side-effect. None of the medications u r taking is known 2 decrease appetite & result in weight loss. U need to have a medical check-up with lab studies to make sure u do not have an underlying undiagnosed medical condition that would be causing ur weight loss. Call ur general of family doctor as soon as possible. Remember it's better 2 b safe than sorry. Read more...
Maybe,but unlikely. Improved sleep and/or reduced anxiety could allow some weight loss, but i would wonder about your thyroid medication as well. T is a simple matter to check. An alternative explanation, as you do not mention any mood stabilizer, is there a possibility of mild mood/behavioral acceleration? Read more...

I was prescribed 50mg of Trazodone six weeks ago to help sleep. I am also on 1.5mg of Ativan (lorazepam) (6+ years). I would like to stop both, Traz first.

See your physician. See your physician before making any medication changes, which can be dangerous. He/she will want to explore your reasons for wanting to come off the medications, as well as perform a physical examination. You will be able to come off these medications safely under your physician's guidance. http://www.bcnc.org.uk/symptoms.html , http://www.nlm.nih.gov/medlineplus/druginfo/meds/a682053.html. Read more...